# SDR 20000913SH017

- Difficulty date: July 13, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N1940P
- Make and model: Piper PA-22-150
- Aircraft serial: 222691
- System (JASC): 3242 · Brake
- Part: Drum
- Part number: 1690010
- Condition: Warped
- Location: Brake Drum
- Part time: 3,092 hours
- Component: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER WHEEL HALF ASSEMBLY CAUSING BRAKE DRUMS TO WARP.  FOUND EXCESSIVE BRAKE DRAGGING WHEN PERFORMING ANNUAL INSPECTION.  SINCE NO SPECIFIC KEY POSITION, ASSEMBLY CAN BE TAKEN OFF AND RE-ASSEMBLED IN DIFFERENT POSITIONS.  WHEN TORQUING, WARPING CAN OCCUR IN BRAKE ASSEMBLY.  CAUSE IS DUE TO INACCURACY OF CASTING AT ALL CONTACT POINTS.  SUBMITTER SUGGESTED STAMPING ON THE INNER HALF OF WHEEL AND BRAKE ASSY AS REFERENCE MARK CAN HELP PREVENT WARPING.  (X)
